| Model Number |
5773 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the ultrasonic air sensor (uas) was not working.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.During laboratory analysis, the product surveillance technician (pst) connected the air bubble detector (abd).After the circuit was set up the abd was activated from the central control monitor (ccm).Miscellaneous sized bubbles were sent through the circuit and each time the abd alarmed appropriately.The abd was left to run on a circuit for several hours to see if it would spontaneously alarm and it did not.The pst could not duplicate the reported complaint.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.